MIA cover

Mathematical Inequalities & Applications

Volume: 18

Year: 2015


Issue: 4 (October, 2015)
Article number / DOI Authors / Title Pages Abstract Article
18-93 Josip Pečarić, Marjan Praljak, Alfred Witkowski: Linear operators inequality for n-convex functions at a point 1201–1217 View View
18-94 Tuo Liu, Bicheng Yang, Leping He: On a multidimensional Hilbert-type integral inequality with logarithm function 1219–1234 View View
18-95 Yan Wang, Guangting Wang: A dual Minkowski type inequality 1235–1243 View View
18-96 Mikhail K. Potapov, Faton M. Berisha, Nimete Sh. Berisha, Reshad Kadriu: Some reverse lp-type inequalities involving certain quasi monotone sequences 1245–1252 View View
18-97 Prabir Burman: A Hilbert-type inequality 1253–1260 View View
18-98 Yanping Chen, Hong Wang: Compactness for the commutator of the parameterized area integral in the Morrey space 1261–1273 View View
18-99 Zoltán Boros, Noémi Nagy: Generalized Rolewicz theorem for convexity of higher order 1275–1281 View View
18-100 Ramazan Akgün, Yunus Emre Yıldırır: Jackson-Stechkin type inequality in weighted Lorentz spaces 1283–1293 View View
18-101 Rza Mustafayev, Tuğçe Ünver: Reverse Hardy-type inequalities for supremal operators with measures 1295–1311 View View
18-102 Andriy L. Shidlich, Stanislav O. Chaichenko: On some inequalities of Chebyshev type 1313–1320 View View
18-103 Paweł Pasteczka: A new estimate of the difference among quasi-arithmetic means 1321–1327 View View
18-104 Hee Chul Pak, Young Ja Park: Sharp form of modified weighted Hardy inequalities of trace type 1329–1340 View View
18-105 Yazhou Han: Products of noncommutative Calderón-Lozanovskiĭ spaces 1341–1366 View View
18-106 Xifu Liu: The Hermitian and nonnegative definite solutions of AX=B subject to CXC* ≥ D 1367–1374 View View
18-107 Dan Ş. Marinescu, Mihai Monea, Marian Stroe: Some characterizations of inner product spaces by inequalities 1375–1385 View View
18-108 Harald K. Wimmer: Polynomials with a sharp Cauchy bound and their zeros of maximal modulus 1387–1392 View View
18-109 Hoang Thi Van Anh, Nguyen Xuan Thao: Hartley-Fourier cosine generalized convolution inequalities 1393–1408 View View
18-110 Guoen Hu: Weighted norm inequalities for bilinear Fourier multiplier operators 1409–1425 View View
18-111 Loïc Grenié, Giuseppe Molteni: Inequalities for the Beta function 1427–1442 View View
18-112 Ivan Gadjev: Weighted approximation by Baskakov operators 1443–1461 View View
18-113 Heping Wang: Embedding of classes of functions with λφ-bounded variation into generalized Lipschitz classes 1463–1471 View View
18-114 Alexei Yu. Karlovich: The Stechkin inequality for Fourier multipliers on variable Lebesgue spaces 1473–1481 View View
18-115 T. Jordão, V. A. Menegatto: Jackson kernels: a tool for analysing the decay of eigenvalue sequences of integral operators on the sphere 1483–1500 View View
18-116 Gaowen Xi: A generalization of the Hilbert's type inequality 1501–1510 View View
18-117 Lili Huang: On critical condition for a weighted integral system with negative exponents 1511–1517 View View
18-118 Saad Ihsan Butt, Khuram Ali Khan, Josip Pečarić: Popoviciu type inequalities via Green function and generalized Montgomery identity 1519–1538 View View
18-119 Sajid Iqbal, Josip Pečarić, Muhammad Samraiz, Nazra Sultana: Applications of refined Hardy-type inequalities 1539–1560 View View
18-120 Adam Osȩkowski: Sharp inequalities for Hilbert transform in a vector-valued setting 1561–1573 View View
18-121 Minghui You: On a new discrete Hilbert-type inequality and its applications 1575–1587 View View
18-122 Ruishen Qian, Songxiao Li: Volterra type operators on Morrey type spaces 1589–1599 View View